MAUDE Adverse Event Report: CHURCH & DWIGHT CO.,INC TROJAN GOAT NON-LATEX CONDOM

CHURCH & DWIGHT CO.,INC TROJAN GOAT NON-LATEX CONDOM
Model Number 00022600800132
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not available.
 
Event or Problem Description
This spontaneous case was reported by a consumer from the united states of america via sms messaging.The reporter (consumer) reported using trojan goat non-latex condom.As per the reporter, "after using a condom from this pack i got infection and irritation.How do i return this?" no additional information was available.Medical history and concomitant medication - unknown.Note: church and dwight, emailed consumer the ade survey link to complete.In addition, consumer was asked "any medical treatment received? what type of infection did you experience?".Awaiting additional information; however, the case was conservatively assessed as serious (reportable) with limited information on infection.

Brand Name
TROJAN GOAT NON-LATEX CONDOM
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO.,INC
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08543
MDR Report Key23447680
Report Number2280705-2025-01686
Device Sequence Number8188320
Product Code HIS
UDI-Device Identifier00022600800132
UDI-Public00022600800132
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number00022600800132
Device Catalogue NumberNOT AVAIL.
Device Lot NumberKT5155331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown